Alert archive / Ohio / Wind Advisories in 2008
Wind Advisory 8, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Dec 19, 2008, 9:13 AM EST for 8 counties in Indiana; 12 counties in Kentucky; 17 counties in Ohio. It took effect at Dec 19, 2008, 10:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2008, 9:13 AM EST (14:13 UTC)
- In effect from
- Dec 19, 2008, 10:00 AM EST
- Expired
- Dec 19, 2008, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
All 37 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Fayette County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 48 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 409 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 905 m²/s²
- 0-3 km storm-relative helicity
- 974 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 191413 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 913 AM EST FRI DEC 19 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>074- 077>082-088-192215- /O.NEW.KILN.WI.Y.0008.081219T1500Z-081220T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...HAMILTON...LEBANON... WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 913 AM EST FRI DEC 19 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION THIS AFTERNOON...SENDING A COLD FRONT SOUTHEAST ACROSS THE AREA. WINDS WILL INCREASE FROM THE WEST BEHIND THE COLD FRONT WITH WIND GUSTS OF AROUND 45 MPH POSSIBLE THIS AFTERNOON AND EARLY EVENING. RESIDENTS SHOULD TAKE PRECAUTIONS AND TIE DOWN LOOSE OBJECTS THAT CAN BECOME AIRBORNE BY THE STRONG WIND GUSTS. CARE WILL ALSO NEED TO BE TAKEN BY HIGH PROFILE VEHICLES ON NORTH...SOUTH ROADS. $$
2 follow-up statements
000 WWUS71 KILN 192025 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 325 PM EST FRI DEC 19 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>074- 077>082-088-200000- /O.CON.KILN.WI.Y.0008.000000T0000Z-081220T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...HAMILTON...LEBANON... WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 325 PM EST FRI DEC 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A STRONG COLD FRONT HAS PUSHED EAST THROUGH THE REGION THIS AFTERNOON. WINDS WILL INCREASE FROM THE WEST BEHIND THIS COLD FRONT WITH WIND GUSTS UP TO 40 MPH POSSIBLE INTO THE EARLY EVENING. RESIDENTS SHOULD TAKE PRECAUTIONS AND TIE DOWN LOOSE OBJECTS THAT CAN BECOME AIRBORNE BY THE STRONG WIND GUSTS. CARE WILL ALSO NEED TO BE TAKEN BY HIGH PROFILE VEHICLES ON NORTH...SOUTH ROADS. $$
000 WWUS71 KILN 200001 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 701 PM EST FRI DEC 19 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>074- 077>082-088-200115- /O.EXP.KILN.WI.Y.0008.000000T0000Z-081220T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...HAMILTON...LEBANON... WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 701 PM EST FRI DEC 19 2008 ...WIND ADVISORY HAS EXPIRED... WIND GUSTS HAVE SUBSIDED BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. WIND GUSTS TO 30 MPH ARE STILL POSSIBLE OVER THE NEXT FEW HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 19, 8:47 AM EST, 26 minutes earlier.
Area forecast discussion, Dec 19, 8:47 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
847 AM EST FRI DEC 19 2008
.SYNOPSIS...
A VIGOROUS LOW PRESSURE SYSTEM WILL MOVE RAPIDLY EAST ACROSS THE
REGION TODAY. A WEAK RIDGE OF HIGH PRESSURE WILL BUILD INTO THE
LOWER GREAT LAKES AND OHIO VALLEY ON SATURDAY. LOW PRESSURE AND AN
ARCTIC COLD FRONT WILL BRING MUCH COLDER TEMPERATURES TO THE REGION
FOR THE BEGINNING OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE LOW PRESSURE CURRENTLY MOVING INTO WEST CENTRAL INDIANA
WILL CONTINUE EAST ACROSS OUR NORTHERN FA THIS AFTERNOON.
WIDESPREAD RAIN OUT AHEAD OF LOW CONTINUING TO PUSH ACROSS OUR
AREA THIS MORNING...BUT COVERAGE WILL BEGIN TO DECREASE THROUGH
LATE MORNING/EARLY AFTERNOON AS BETTER FORCING SHIFTS OFF TO THE
EAST. TEMPERATURES HAVE CLIMBED ABOVE FREEZING ACROSS ALL OF OUR
CWA..SO WILL GO AHEAD AND CANCEL ICE STORM WARNING SHORTLY. HAVE
SEEN A FEW LIGHTNING STRIKES DURING THE PAST HOUR ACROSS THE NORTH
SO WILL PROBABLY HAVE TO HANG ON TO A MENTION OF IT ACROSS AT
LEAST THE NORTHEAST FOR THE NEXT FEW HOURS. WARMER AIR IS SURGING
NORTHWARD INTO SOUTHERN FA ATTM AND WITH LOWER 60S JUST TO OUR
SOUTH...WILL NUDGE TEMPS UP A BIT FOR HIGHS TODAY. CAA WILL THEN
DEVELOP FROM THE NORTHWEST THROUGH THIS AFTERNOON. WITH 925-850MB
WINDS STILL IN THE 40 TO 50 KNOT RANGE THIS AFTERNOON...THINK SOME
OF THESE WINDS WILL WORK THEIR WAY DOWN TO THE SURFACE AT LEAST
FOR A FEW HOURS THIS AFTERNOON. WILL THEREFORE ISSUE A WIND
ADVISORY FOR ABOUT THE SOUTHERN HALF OF OUR CWA TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
A WEAK RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD INTO THE REGION
LATE TONIGHT AND SATURDAY. DESPITE THE HIGH...NOT MUCH IN THE WAY OF
CLEARING IS EXPECTED AS SHORT RANGE MODELS INDICATE PLENTY OF LOW
LVL MOISTURE BENEATH A SUBSIDENCE INVERSION...SIMILAR TO WHAT
HAPPENED THE LAST COUPLE OF DAYS THIS WEEK. AS A RESULT...HAVE
COOLED TEMPS ON SATURDAY FROM THE PREVIOUS FCST...RANGING FROM
AROUND 30 NORTH TO THE LOWER 40S SOUTH.
FOR SATURDAY NIGHT INTO SUNDAY...MODELS ARE STILL HAVING A TOUGH
TIME DEALING WITH DIGGING ENERGY INTO THE GREAT LAKES REGION AND
SUBSEQUENT SFC LOW PRESSURE. THE TRACK OF THE DEVELOPING SFC LOW
WILL HAVE AN IMPORTANT PART IN TERMS OF PCPN TYPE. FOR NOW...HAVE
KEPT THE THREAT FOR A WINTRY MIX OF PCPN ACRS THE NRN TWO THIRDS
OF THE CWFA...WITH RAIN EXPECTED ACRS THE SRN THIRD. ONCE
AFOREMENTIONED SFC LOW PASSES BY TO THE ENE...AN ARCTIC FRONT IS
POISED TO BLAST SE ACRS THE REGION. THIS WILL RESULT IN FALLING
TEMPERATURES ON SUNDAY ALONG WITH A SMALL CHANCE FOR SOME SNOW
SHOWERS. WINDS WILL BECOMING BRISK WITH GUSTS APPROACHING 40 MPH.
TEMPS ARE EXPECTED TO DROP INTO THE 5 TO 10 RANGE BY MONDAY
MORNING. HIGHS ON MONDAY WILL ONLY WARM INTO THE MID TEENS TO
LOWER 20S AS THE ARCTIC AIRMASS WILL BE FIRMLY IN PLACE. ARCTIC
HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY BY MONDAY
NIGHT...ALLOWING SKIES TO BRIEFLY CLEAR BEFORE THE NEXT WEATHER
SYSTEM BY MID NEXT WEEK.
DUE TO THE COLD TEMPS AND WINDS...WIND CHILLS WILL LIKELY DIP
BELOW 10 BELOW ACROSS THE REGION...WHICH MAY REQUIRE WIND CHILL
ADVISORIES IN LATER FORECAST.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
TEMPERATURES WILL REMAIN WELL BELOW NORMAL TUESDAY AS HIGH
PRESSURE MOVES EAST OF THE REGION. YET ANOTHER SOUTHERN SYSTEM
APPROACHES FOR LATE TUESDAY NIGHT INTO WEDNESDAY...ALTHOUGH THERE
IS QUITE A DIFFERENCE WITH POSITION AND TIMING...AND THEREFORE
RESULTANT PCPN TYPES. AREAS NEAR AND SOUTH OF THE OHIO RIVER COULD
SEE A RAIN/SNOW MIX. WITH THE CURRENT MODEL RUNS...HIGH PRESSURE
BUILDS FOR CHRISTMAS DAY.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
THE ICING THREAT IS OVER FOR THE NORTHERN TERMINALS AS THE 32
DEGREE LINE IS JUST NORTH OF INTERSTATE 70. BOTH KDAY AND
KCMH ARE REPORTING RAIN AS OF 11Z. WARMER AIR WILL CONTINUE TO
FUNNEL INTO FCST AREA AHEAD OF A COLD FRONT KEEPING PCPN ALL RAIN
AT THE TERMINALS. LARGE AREA OF MODERATE TO HEAVY RAIN AHEAD OF
PREFRNTL TROF WILL AFFECT ALL OF THE TERMINALS THRU 15Z WITH VLIFR
CONDITIONS. DRIER MID LVL AIR WILL ADVECT INTO THE FCST AREA IN
WAKE OF THE PASSAGE OF THE TROF BY LATE MRNG...RESULTING IN PCPN
COVERAGE DECREASING...CIGS LIFTING TO NEAR 1000FT AND E/SE WINDS
VEERING TO SW. COLD FRONT WILL APPCH KDAY/KCVG/KLUK BY 18-19Z AND
KILN/KCMH/KLCK BTWN 19-20Z. WINDS WILL VEER FURTHER TO WESTERLY
AND BECOME GUSTY WITH STRONG 850 LLJ OVERHEAD. SOME GUSTS MAY
APPCH 35-40KTS FOR A FEW HOURS DURING THE SECOND HALF OF THE AFTN.
A LAGGING SFC TROF WILL PASS THRU DURING THE ERLY EVNG AND MAY
SPARK A FEW SPRINKLES OR SOME DRIZZLE. WINDS WILL BECOME NRLY IN
WAKE OF THIS TROF. LO LVL MOISTURE WILL REMAIN TRAPPED BENEATH A
STRENGTHENING INVERSION OVERNIGHT...AND THIS WILL KEEP MVFR SC DECK
IN PLACE ACRS THE REGION INTO SAT MRNG. MODEL SOUNDINGS INDCG
POTENTIAL FOR POCKETS OF -DZ OR -FZDZ TOWARDS DAYBREAK SAT AS
DRIER AIR DEEPENS ABV THE INVERSION. LATER FCSTS MAY NEED TO
CONSIDER THIS POSSIBILITY.
OUTLOOK...MVFR CIGS EXPECTED TO PERSIST INTO SATURDAY. MVFR
CIGS/VSBYS CONTINUE SATURDAY NIGHT THROUGH MONDAY WITH RAIN AND
SNOW SHOWERS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...ICE STORM WARNING UNTIL 10 AM EST THIS MORNING FOR OHZ026-034-
035-042>044.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...HICKMAN
NEAR TERM...JGL
SHORT TERM...HICKMAN
LONG TERM...
AVIATION...RYANHazardous weather outlook, Dec 19, 5:08 AM EST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 508 AM EST FRI DEC 19 2008 INZ050-058-059-OHZ045-046-051>053-060-061-201015- WAYNE-FAYETTE IN-UNION IN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- PREBLE-MONTGOMERY- 508 AM EST FRI DEC 19 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE GREAT LAKES AND OHIO VALLEY ON SUNDAY. THIS WILL BRING VERY COLD TEMPERATURES TO THE REGION ALONG WITH BRISK WINDS. THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL LIKELY RESULT IN COLD WIND CHILL TEMPERATURES OF 10 BELOW OR LESS. WIND CHILL ADVISORIES MAY BE NEEDED SUNDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. OHZ026-034-035-042>044-201015- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- 508 AM EST FRI DEC 19 2008 ...ICE STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. ICE STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE GREAT LAKES AND OHIO VALLEY ON SUNDAY. THIS WILL BRING VERY COLD TEMPERATURES TO THE REGION ALONG WITH BRISK WINDS. THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL LIKELY RESULT IN COLD WIND CHILL TEMPERATURES OF 10 BELOW OR LESS. WIND CHILL ADVISORIES MAY BE NEEDED SUNDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. INZ066-073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082-088- 201015- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 508 AM EST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE GREAT LAKES AND OHIO VALLEY ON SUNDAY. THIS WILL BRING VERY COLD TEMPERATURES TO THE REGION ALONG WITH BRISK WINDS. THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL LIKELY RESULT IN COLD WIND CHILL TEMPERATURES OF 10 BELOW OR LESS. WIND CHILL ADVISORIES MAY BE NEEDED SUNDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 19, 5:59 AM EST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 559 AM EST FRI DEC 19 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ054>056-060>065- 070>074-077>082-088-192100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...LONDON...COLUMBUS...NEWARK...EATON... DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 559 AM EST FRI DEC 19 2008 ...GUSTY WINDS EXPECTED THIS AFTERNOON AND EVENING... A VIGOROUS LOW PRESSURE SYSTEM WILL PASS ACROSS THE REGION THIS AFTERNOON...SENDING A COLD FRONT SOUTHEAST ACROSS THE AREA. WINDS WILL INCREASE FROM THE WEST BEHIND THE COLD FRONT WITH WIND GUSTS OF 40 TO 45 MPH POSSIBLE THIS AFTERNOON AND EARLY EVENING. RESIDENTS SHOULD TAKE PRECAUTIONS AND TIE DOWN LOOSE OBJECTS THAT CAN BECOME AIRBORNE BY THE STRONG WIND GUSTS. CARE WILL ALSO NEED TO BE TAKEN BY HIGH PROFILE VEHICLES ON NORTH...SOUTH ROADS. LISTEN TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR UPDATES ON THIS WEATHER SITUATION.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 9:39 PM EST | Ice Storm Warning | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 12 hr |
Nearby
Wind Advisories in Ohio, 2008Wind Advisories in Kentucky, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.